# SDR UALA2009100503110

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 79,786 hours, 12,849 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAN BLADE NR 2 HAS LEADING EDGE IMPACT DAMAGE CAUSING DEFLECTION OF LEADING EDGE.  REPLACED NR 2 BLADE AND NR 21 BLADE AND ACP ENG GROUND RUN.  NO ABNORMAL VIBRATION; ALL INDICATIONS GOOD.
